# SDR DALA13060039208

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER DOOR JAMB HAS CORROSION.  CUT OUT DAMAGE.  LOCATED, DRILLED, FABRICATED AND INSTALLED REPAIR SPLICE DOUBLER IAW SRM 51-30-02, 53-60-02, FIG 3 AND 51-10-05.
